# SDR WWMA9700119

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Part number: 6227713004
- Condition: Defective
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENGINE START ELECTRICAL SMELL AND SMOKE DETECTED, BOTH RDCP CIRCUIT BREAKERS POPPED.  MAINTENANCE DROPPED RIGHT CIRCUIT BREAKER PANEL AND INSPECTED AREA, NO DISCREPANCIES FOUND.  REPLACED RIGHT DPU AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER PROBLEMS.
